# SDR IPXA10M58619

- Difficulty date: January 25, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- Engine: Pwa PW4460
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, REPAIR SURVEY SEQUENCE NR 279-52-01 AT RT INBD DETACHABLE ELEVATOR ON LOWER INBD END BETWEEN STA XE 61.56 AND XE 73.56 REPAIR IS DELAMINATED WITH FABRIC EXPOSED.  REMOVED PREVIOUS REPAIR AND DAMAGED AREA. BONDED REPAIR PLIES IAW SRM 55-20-80 REPAIR 2 PARA 4.D.B AND 51-62-01 PARA 8.0. (2) (A).
